Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 22, 2016, 10:34 AM EST for Pinellas County, Florida. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2016, 10:34 AM EST (15:34 UTC)
- Expired
- Jan 22, 2016, 11:00 AM EST
- In force
- 26 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 35 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:59 AM EST | TSTM WND GST 46 | 6 E Largo, FL | ASOS AT ST PETERSBURG CLEARWATER AIRPORT REPORTED A 40 KNOT WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 9:49 AM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 3.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 463 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
796
WUUS52 KTBW 221534
SVRTBW
FLC103-221600-
/O.NEW.KTBW.SV.W.0016.160122T1534Z-160122T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1034 AM EST FRI JAN 22 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 1100 AM EST
* AT 1034 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SEMINOLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...SAINT PETERSBURG...
DOWNTOWN SAINT PETERSBURG...ST. PETERSBURG...ST. PETE BEACH...
TIERRA VERDE...BAY PINES...SOUTH HIGHPOINT...RIDGECREST...HARBOR
BLUFFS...WEST AND EAST LEALMAN...FEATHER SOUND...GANDY...
GULFPORT...TREASURE ISLAND...KENNETH CITY AND SOUTH PASADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2793 8284 2795 8272 2786 8260 2773 8263
2771 8269 2766 8273 2766 8274 2772 8274
2770 8272 2774 8269 2775 8276 2783 8276
2779 8279 2784 8282 2781 8282 2782 8283
TIME...MOT...LOC 1534Z 262DEG 35KT 2781 8293
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TF1 follow-up statement
739
WWUS52 KTBW 221552
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1052 AM EST FRI JAN 22 2016
FLC103-221600-
/O.CON.KTBW.SV.W.0016.000000T0000Z-160122T1600Z/
PINELLAS FL-
1052 AM EST FRI JAN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EST
FOR CENTRAL PINELLAS COUNTY...
AT 1051 AM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER PINELLAS
PARK...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...SAINT PETERSBURG...
ST. PETERSBURG...ST. PETE BEACH...BAY PINES...SOUTH HIGHPOINT...
RIDGECREST...HARBOR BLUFFS...WEST AND EAST LEALMAN...GULFPORT...
TREASURE ISLAND...KENNETH CITY...SOUTH PASADENA...MADEIRA BEACH...
BELLEAIR...REDINGTON SHORES AND BELLEAIR BLUFFS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2793 8284 2795 8272 2785 8267 2773 8264
2771 8269 2774 8269 2775 8276 2783 8276
2779 8279 2784 8282 2781 8282 2782 8283
TIME...MOT...LOC 1551Z 262DEG 35KT 2783 8274
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 9:56 AM EST, 38 minutes earlier.
Area forecast discussion, Jan 22, 9:56 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
956 AM EST FRI JAN 22 2016
.UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 8 IS IN EFFECT FOR ALL OF WEST
CENTRAL AND SOUTHWEST FLORIDA WITH THE EXCEPTION OF LEVY COUNTY
UNTIL 5 PM.
&&
.PREV DISCUSSION... /ISSUED /
FOR THE MORNING UPDATE...
LINE OF SHOWERS AND STRONG/SEVERE THUNDERSTORMS OVER THE EASTERN
GULF OF MEXICO WILL PUSH ONSHORE THE WEST COAST OF FLORIDA BETWEEN
10 AND 11 AM...APPROACH THE INTERIOR PENINSULA AROUND NOON...AND
SOUTHWEST FLORIDA BETWEEN 1 AND 2 PM. TBW SOUNDING INDICATES
STRONG VERTICAL SHEAR...WEAK INSTABILITY...AND SIGNIFICANT VEERING
OF WINDS WITH HEIGHT WITH HELICITY VALUES IN THE 300-400 RANGE.
THE MAIN THREAT WILL BE STRONG DAMAGING WINDS WITH GUSTS OF
AROUND 60 MPH WITH THE MAIN LINE OFFSHORE...BUT AN ISOLATED
TORNADO IS ALSO POSSIBLE.
A FEW THUNDERSTORMS AHEAD OF THE MAIN LINE CURRENTLY OVER THE
PENINSULA WILL SUPPORT WINDS OF 40 TO 50 MPH DUE TO THE STRONGER
WINDS JUST ABOVE THE SURFACE...HOWEVER AN ISOLATED SEVERE
THUNDERSTORM IS ALSO POSSIBLE WITH THE CELLS AHEAD OF THE MAIN
LINE. CURRENT ZONES ARE ON TRACK WITH NO UPDATE PLANNED.
TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH
SUNDAY MORNING FOR COASTAL CHARLOTTE-COASTAL
HILLSBOROUGH-COASTAL LEE-COASTAL MANATEE-COASTAL
SARASOTA-PINELLAS.
HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
SUNDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 PM EST
SATURDAY FOR COASTAL WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO
60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL
OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST SATURDAY FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
WATERS.
UPDATE/AVIATION/FIRE WEATHER...13/OGLESBY
MARINE...13/OGLESBY
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 69 52 55 40 / 100 50 40 0
FMY 73 58 63 44 / 90 40 30 0
GIF 71 50 56 36 / 90 10 10 0
SRQ 69 53 58 44 / 100 50 40 0
BKV 68 48 54 33 / 100 40 20 0
SPG 70 53 57 44 / 100 50 40 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH
SUNDAY MORNING FOR COASTAL CHARLOTTE-COASTAL
HILLSBOROUGH-COASTAL LEE-COASTAL MANATEE-COASTAL
SARASOTA-PINELLAS.
HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
SUNDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT
20 NM-COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS
FL OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 PM EST
SATURDAY FOR COASTAL WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO
60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL
OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST SATURDAY FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
WATERS.
&&
UPDATE/AVIATION/FIRE WEATHER...13/OGLESBY
MARINE...13/OGLESBY
DECISION SUPPORT...69/CLOSEHazardous weather outlook, Jan 22, 5:31 AM EST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 531 AM EST FRI JAN 22 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-231045- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 531 AM EST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS MORNING AND THROUGH MUCH OF THE AFTERNOON. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG DAMAGING WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...COASTAL FLOOD IMPACT... STRONG WEST WINDS BEHIND A COLD FRONT WILL MAKE CONDITIONS FAVORABLE FOR COASTAL FLOODING TO DEVELOP. HIGHER THAN NORMAL WATER LEVELS COMBINED WITH LARGE SURF WILL LEAD TO MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ALONG THE COAST...ESPECIALLY AT THE TIMES OF HIGH TIDE. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. ...RIP CURRENT AND HIGH SURF IMPACT... STRONG ONSHORE WINDS WILL RESULT IN A HIGH RISK OF RIP CURRENTS STARTING THIS AFTERNOON AND HIGH SURF OF 5 FEET OR GREATER BEGINNING TONIGHT. HIGH SURF WILL PRODUCE RIP CURRENTS ALONG AREA BEACHES. ...MARINE IMPACTS... STRONG WESTERLY WINDS BEHIND A COLD FRONT MOVING ACROSS THE GULF WATERS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BUT INCREASING WINDS THIS AFTERNOON WILL SUPPORT A GALE WARNING ON GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...COASTAL FLOOD IMPACT... STRONG ONSHORE WINDS CONTINUE INTO SUNDAY WITH CONDITIONS FAVORABLE FOR COASTAL FLOODING. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. ...EXCESSIVE COLD IMPACT... COLD DRY AIR FILTERS IN FOR THE WEENED WITH FREEZING TEMPERATURES ON THE NATURE COAST LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ELSEWHERE WIND CHILL VALUES WILL BE AT CRITICAL LEVELS. ...RIP CURRENT AND HIGH SURF IMPACT... STRONG ONSHORE WINDS CONTINUE SATURDAY INTO PART OF SUNDAY... PRODUCING HIGH SURF AND A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES. ...MARINE IMPACTS... STRONG WINDS MAINTAIN GALE WARNING AND SMALL CRAFT ADVISORIES THROUGH SUNDAY...WITH HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RUDE
In the hours before
Special weather statement, Jan 22, 8:56 AM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
856 AM EST FRI JAN 22 2016
FLZ043-242-248-221445-
INLAND HERNANDO-SUMTER-INLAND CITRUS-
856 AM EST FRI JAN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT SUMTER...CENTRAL HERNANDO AND
EASTERN CITRUS COUNTIES...
AT 856 AM EST...A STRONG THUNDERSTORM WAS NEAR INVERNESS AIRPORT...OR
NEAR INVERNESS...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...INVERNESS...WILDWOOD...BUSHNELL...THE VILLAGES...
INVERNESS HIGHLANDS NORTH...NORTH BROOKSVILLE...INVERNESS HIGHLANDS
SOUTH...INVERNESS AIRPORT...SOUTH BROOKSVILLE...HERNANDO...LAKE
PANASOFFKEE...CENTER HILL...WEBSTER...COLEMAN...TARRYTOWN...OXFORD...
WAHOO...GOSPEL ISLAND AND NOBLETON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2897 8232 2896 8231 2896 8196 2856 8196
2853 8248 2874 8237 2900 8243 2901 8239
TIME...MOT...LOC 1356Z 236DEG 35KT 2881 8226
TFLocal storm report, Jan 22, 9:12 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
912 AM EST FRI JAN 22 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM TSTM WND GST 2 S CLEVELAND 26.92N 81.99W
01/22/2016 M48 MPH CHARLOTTE FL ASOS
ASOS STATION CHARLOTTE COUNTY AIRPORT /PGD/
&&
NWS TAMPA BAY RUSKIN FL
IRIS SYSTEMSpecial weather statement, Jan 22, 9:14 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
914 AM EST FRI JAN 22 2016
FLZ043-149-248-249-221500-
INLAND HERNANDO-SUMTER-INLAND PASCO-COASTAL PASCO-
914 AM EST FRI JAN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO AND PASCO COUNTIES...
AT 913 AM EST...A STRONG THUNDERSTORM WAS NEAR LAND O LAKES...OR 10
MILES NORTH OF LUTZ...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...ZEPHYRHILLS...BROOKSVILLE...DADE CITY...ST. LEO...
WESLEY CHAPEL SOUTH...HERNANDO COUNTY AIRPORT...LAND O' LAKES...LAND
O LAKES...ZEPHYRHILLS SOUTH...ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...
HILL 'N DALE...SOUTH BROOKSVILLE...RIDGE MANOR...SAN ANTONIO...
ZEPHYRHILLS MUNICIPAL AIRPORT...GARDEN GROVE...MOON LAKE AND SHADY
HILLS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2853 8248 2856 8196 2852 8195 2821 8215
2818 8269
TIME...MOT...LOC 1413Z 242DEG 19KT 2828 8250
TFSpecial weather statement, Jan 22, 9:30 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
930 AM EST FRI JAN 22 2016
FLZ056-057-061-162-165-262-265-221515-
HIGHLANDS-INLAND LEE-INLAND CHARLOTTE-DESOTO-COASTAL
CHARLOTTE-HARDEE-COASTAL LEE-
930 AM EST FRI JAN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN DESOTO...CHARLOTTE...
NORTHEASTERN LEE AND SOUTHWESTERN HIGHLANDS COUNTIES...
AT 929 AM EST...A STRONG THUNDERSTORM WAS NEAR BABCOCK RANCH...OR 19
MILES NORTHWEST OF LABELLE...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...ARCADIA...LAKE PLACID...LEHIGH ACRES...
OLGA...BABCOCK RANCH...VENUS...BUCKINGHAM...EAST DUNBAR...SOUTHWEST
FLORIDA AIRPORT...PALMONA PARK...SOUTHEAST ARCADIA...SYLVAN SHORES...
BABCOCK WEBB WMA...CHARLESTON PARK...LOCHMOOR WATERWAY ESTATES...PINE
MANOR...VILLAS AND PAGE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2651 8184 2684 8200 2729 8182 2741 8128
2712 8125 2703 8127 2703 8156 2647 8156
TIME...MOT...LOC 1429Z 265DEG 29KT 2691 8170
TFSpecial weather statement, Jan 22, 9:55 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
955 AM EST FRI JAN 22 2016
FLZ043-052-248-249-221530-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-
955 AM EST FRI JAN 22 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO...EASTERN PASCO AND NORTHWESTERN POLK
COUNTIES...
AT 954 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WESLEY CHAPEL SOUTH TO 6 MILES NORTHWEST OF
MASCOTTE...AND MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZEPHYRHILLS...DADE CITY...BUSHNELL...ST. LEO...WESLEY CHAPEL SOUTH...
LAND O' LAKES...LAND O LAKES...ZEPHYRHILLS SOUTH...ZEPHYRHILLS
WEST...ZEPHYRHILLS NORTH...HILL 'N DALE...RIDGE MANOR...SAN
ANTONIO...CENTER HILL...WEBSTER...TARRYTOWN...ZEPHYRHILLS MUNICIPAL
AIRPORT...DARBY...ROCKRIDGE AND THE GREEN SWAMP.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2857 8226 2879 8196 2835 8196 2834 8186
2836 8185 2836 8180 2834 8179 2834 8172
2820 8179 2821 8247
TIME...MOT...LOC 1454Z 245DEG 31KT 2829 8236 2866 8193
TFSpecial weather statement, Jan 22, 10:12 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1012 AM EST FRI JAN 22 2016
FLZ142-148-149-242-248-249-221600-
COASTAL CITRUS-INLAND HERNANDO-INLAND PASCO-INLAND CITRUS-COASTAL
HERNANDO-COASTAL PASCO-
1012 AM EST FRI JAN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT HERNANDO...NORTHWESTERN PASCO
AND CITRUS COUNTIES...
AT 1011 AM EST...A STRONG THUNDERSTORM WAS 15 MILES NORTHWEST OF
HUDSON...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...INVERNESS...HOMOSASSA SPRINGS...BEVERLY
HILLS...HUDSON...WEEKI WACHEE...INVERNESS HIGHLANDS NORTH...CRYSTAL
RIVER AIRPORT...TIMBER PINES...BLACK DIAMOND...HERNANDO COUNTY
AIRPORT...WEEKI WACHEE GARDENS...NORTH WEEKI WACHEE...NORTH
BROOKSVILLE...HOMOSASSA...INVERNESS HIGHLANDS SOUTH...HILL 'N DALE...
SOUTH BROOKSVILLE AND HERNANDO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2887 8272 2887 8266 2891 8268 2902 8242
2898 8234 2845 8228 2836 8271 2857 8264
2865 8266 2867 8269 2867 8267 2871 8263
2870 8265 2872 8271 2874 8264 2876 8269
2883 8271 2879 8275 2880 8275
TIME...MOT...LOC 1511Z 244DEG 35KT 2847 8291
TFThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:40 PM EST | Gale Warning | TBW | 50 hr | |
| Jan 22, 4:06 AM EST | Coastal Flood Statement | TBW | Charlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more | 42 hr |
| Jan 22, 4:06 AM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 60 hr |
| Jan 22, 4:06 AM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 54 hr |
| Jan 22, 5:58 AM EST | Special Marine Warning | TBW | 47 min | |
| Jan 22, 7:43 AM EST | Special Marine Warning | TBW | 62 min | |
| Jan 22, 8:02 AM EST | Special Marine Warning | TBW | 43 min | |
| Jan 22, 8:15 AM EST | Severe Thunderstorm Warning | TBW | Charlotte, Sarasota | 30 min |
| Jan 22, 8:22 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Pasco | 38 min |
| Jan 22, 8:27 AM EST | Special Marine Warning | TBW | 48 min | |
| Jan 22, 8:42 AM EST | Special Marine Warning | TBW | 48 min | |
| Jan 22, 8:51 AM EST | Special Weather Statement | TBW | Charlotte, DeSoto | 39 min |
| Jan 22, 8:56 AM EST | Special Weather Statement | TBW | Sumter | 49 min |
| Jan 22, 9:10 AM EST | Special Marine Warning | TBW | 50 min | |
| Jan 22, 9:14 AM EST | Special Weather Statement | TBW | Pasco | 46 min |
| Jan 22, 9:30 AM EST | Special Weather Statement | TBW | DeSoto, Highlands | 45 min |
| Jan 22, 9:50 AM EST | Special Marine Warning | TBW | 55 min | |
| Jan 22, 9:55 AM EST | Special Weather Statement | TBW | Sumter | 35 min |
| Jan 22, 10:02 AM EST | River Flood Warning | TBW | Sarasota | 33 hr |
| Jan 22, 10:12 AM EST | Special Weather Statement | TBW | Citrus, Hernando | 48 min |
| Jan 22, 10:37 AM EST | Special Weather Statement | TBW | Pasco | 38 min |
| Jan 22, 10:40 AM EST | Special Marine Warning | TBW | 50 min | |
| Jan 22, 10:58 AM EST | Special Weather Statement | TBW | Pinellas | 32 min |
| Jan 22, 11:05 AM EST | Special Weather Statement | TBW | Hillsborough | 55 min |
| Jan 22, 11:15 AM EST | Severe Thunderstorm Warning | TBW | Hillsborough | 15 min |
| Jan 22, 11:25 AM EST | Special Weather Statement | TBW | Sumter | 50 min |
| Jan 22, 11:28 AM EST | Special Marine Warning | TBW | 62 min | |
| Jan 22, 11:57 AM EST | Special Weather Statement | TBW | Polk | 48 min |
| Jan 22, 12:11 PM EST | Special Weather Statement | TBW | Polk | 34 min |
| Jan 22, 12:42 PM EST | Special Weather Statement | TBW | Polk | 63 min |
| Jan 22, 4:07 PM EST | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.